## **Santropol Roulant Board of Directors**

#### Minutes of the meeting held on May 13, 2025

Location: Santropol Roulant, 111 Rue Roy Est, Montreal, QC H2W 1M1

#### Attendance

Present: Claire Aubert (Chair), Émilie Poitout (Vice-Chair), Noémie Desbiens Riendeau (Secretary), David Ouellet, Carole Déry, Guillaume Charpenel, Lennyg Tercero Estrada, and Sebastian Roy-Heaton.

Also present: Pier Liné (Executive Director)

Absent: Olivier Rénald (Treasurer)

#### **Meeting Agenda**

ITEMS	WHO/WHAT	TIME	NOTES	ACTIONS
Check-in	All / discussion	6:15–6:20 PM (5 minutes)		
Approval of agenda, previous minutes, and monthly resolutions	All / approval	6:20-6:30 PM (10 minutes)	The agenda was unanimously approved. The minutes from the previous meetings (March 4 and March 27, 2025) and the monthly resolutions were also unanimously adopted.	Claire will follow up with the Board to clarify the date when the minutes will be available for viewing on the Roulant's website and in the newsletter.

# **Topic 1: Welcoming new members + Debrief of the March AGM** All / discussion

6:30-7:05 PM (30 minutes)

- Roundtable: reminders of names, pronouns, professions, skills brought to the board, and areas for growth

- Distribution of the governance best practices guide and self-assessment questionnaire

- Collection of feedback from Board members regarding the AGM

## **Topic 2: Executive Director's Operational Update**

Pier / discussion 7:05–7:45 PM (40 minutes)

Pier provided an update on the Executive Director's operations, including:

- Recent and upcoming changes in human resources, including ongoing recruitment for the Fundraising Coordinator position

- The fiduciary relationship with "Les Fruits Défendus," now an independent non-profit organization

- Updates on the Meals-on-Wheels program, including the 2025 Meals-on-Wheels Network conference

- The strong start to the agriculture program season (including an update on the Agro-Educational Center)

- A newly awarded grant for "La Cité," recent media coverage, and upcoming events at the Roulant

Action: Noémie (Secretary) will conduct regular monitoring to invite Board members to key events where Board presence is encouraged.

### **Break**

7:45-7:50 PM (5 minutes)

## **Topic 3: Role and Responsibility Allocation – Executive and Thematic**

#### Committees

Pier / presentation and discussion 7:50–8:25 PM (25 minutes)

Detailed review of committee mandates and work Selection of Board roles and election of Executive Committee members

The following committee composition was approved by resolution:

- Executive Committee: Claire (Chair), Émilie (Vice-Chair), Olivier (Treasurer), Noémie (Secretary), Pier (Executive Director)

- Continuous Improvement Committee: Claire, Émilie, Noémie, Pier (guest)
- Governance Committee: Noémie (Secretary), Lennyg, Pier (guest)

- Safe Spaces Committee: Carolina (HR Director) or Pier (Executive Director), Lennyg, Charlie (staff), Adrienne (staff), JJ (staff)

- Human Resources Committee: David, Sebastian, Carolina (HR Director), Pier (Executive Director)

- Finance Committee: Olivier (Treasurer), Guillaume, Pier (Executive Director)
- Infrastructure Committee: Olivier (Treasurer), Guillaume, Pier (Executive Director)
- Strategic Planning Committee: Sebastian, Carole, Pier (Executive Director)

# **Next Board Meeting Date Selection + Individual Check-out**

All / discussion 8:25–8:40 PM (15 minutes)

Reminder about the celebration evening for outgoing and incoming Board members on May 29 and a presentation of the event program Next Board Meeting Date: Monday, June 9 (possibly at the "Cité des Hospitalières")